# SDR CA960723557

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 2432 · Battery/Charger System
- Part: Fin Stock
- Part number: 160458005
- Condition: Loose
- Location: Battery Charger
- Part time: 9 hours
- Component: 237BC1011C
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CONVOLUTED FIN STOCK IS BONDED INTO PLACE AS A 'HEAT SINK' IN THE BATTERY CHARGER. THE STOCK CAME LOOSE AND AS THE TECHNICIAN WAS CHECKING SOME COMPONENTS IT CAME IN TOUCH WITH A POWERED TRANSISTOR CAUSING A SHORT. ARCING OCCURRED. SEVEN OTHER UNITS WERE FOUND WITH THE SAME PROBLEM OF A LOOSE FIN STOCK.
